# SDR CA991028011

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 180H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 07123021
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, STABILIZER APPEARED LOOSE.  FURTHER INVESTIGATION REVEALED A CRACKED HINGE BRACKET.
